메뉴 건너뛰기





Volumn 61, Issue 1-4, 2009, Pages 143-154

Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motions

Author keywords

Brownian motion; Estimation; Mixed fractional; Stochastic differential equation

Indexed keywords


EID: 84998786698     PISSN: 00080683     EISSN: 24566462     Source Type: Journal    
DOI: 10.1177/0008068320090108     Document Type: Article
Times cited : (17)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.